# SDR SWAA2025042407806

- Difficulty date: March 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH A/C BAY STA 663 RBL 9' VAPOR BARRIER CLOSE OUT ANGLE CRACKED <[01] RH A/C BAY STA 663 VAPOR BARRIER CLOSE OUT ANGLE HAS ADDITIONAL CRACK DAMAGE AT RBL31. ANGLE REQUIRES REPLACEMENT REFERENCE SRM 57-10-10-2R-5.;[02] BEGAN REMOVING FASTENERS PER SRM 51-40-02.; [03] REMOVED CRACKED R/H STA 663 VAPOR BARRIER CLOSE OUT ANGLE; RBL 5 TO RBL 65 PER SRM 51-40-02.;[04] C/W HOLE PROBE INSP IAW B737 NDT 51-00-00 PART 6 PROC 16 NO DEFECTS NOTED; [05] LOCATED AND DRILLED NEW R/H STA 663 VAPOR BARRIER CLOSE OUT ANGLE P/N 111A1322-10 PER SRM 51-40-05.;[06] C/W QC OF CA#5. ; 27-MAR-2025 08:42 UTC.  LOCATED AND DRILLED NEW R/H STA 663 VAPOR BARRIER CLOSE OUT ANGLE P/N 111A1322-10 PER SRM 51-40-05.;[07] PERFORMED DVI OF REPAIR AREA PER SRM57-10-10-2R-5; NO DEFECTS NOTED. OK TO INSTALL ANGLE.; [08] INSTALLED FASTENERS IN VERTICAL LEG OF ANGLE PER SRM51-40-02; [09] VERIFIED INSTALLATION OF FASTENERS IN VERTICAL LEG OF ANGLE PER SRM51-40-02;[10] C/W INSPECTION OF TANK FASTENERS CAP SEAL.; [11] CAP SEALED BULKHEAD FASTENERS AND FILLET SEALED I.A.W AMM 51-31-00; [12] REMOVED AND REPLACED RH A/C BAY STA 663 RBL 9' VAPOR BARRIER CLOSE OUT ANGLE PER SRM 51-40-02 AND 57-10-10-2R-5;[13] CORRECTED RII LINE FROM NO TO YES ON BEHALF OF THE AMT.;[14] CERTIFIED.
